中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所2015年知识产出  > 期刊论文
题名: On the uniqueness of the non-minimal matter coupling in massive gravity and bigravity
作者: Huang, QG;  Ribeiro, RH;  Xing, YH;  Zhang, KC;  Zhou, SY
刊名: PHYSICS LETTERS B
出版日期: 2015
卷号: 748, 期号:0, 页码:356-360
学科分类: Astronomy & Astrophysics ;  Physics
DOI: http://dx.doi.org/10.1016/j.physletb.2015.07.003
通讯作者: Huang, QG (reprint author), Chinese Acad Sci, Inst Theoret Phys, State Key Lab Theoret Phys, POB 2735, Beijing 100190, Peoples R China.
文章类型: Article
英文摘要: In de Rham-Gabadadze-Tolley (dRGT) massive gravity and bi-gravity, a non-minimal matter coupling involving both metrics generically reintroduces the Boulware-Deser (BD) ghost. A non-minimal matter coupling via a simple, yet specific composite metric has been proposed, which eliminates the BD ghost below the strong coupling scale. Working explicitly in the metric formulation and for arbitrary spacetime dimensions, we show that this composite metric is the unique consistent non-minimal matter coupling below the strong coupling scale, which emerges out of two diagnostics, namely, the absence of Ostrogradski ghosts in the decoupling limit and the absence of the BD ghost from matter quantum loop corrections. (C) 2015 The Authors. Published by Elsevier B.V.
类目[WOS]: Astronomy & Astrophysics ;  Physics, Nuclear ;  Physics, Particles & Fields
收录类别: SCI
项目资助者: DOE grant [DE-SC0009946, DE-SC0010600] ;  STFC grant [ST/J001546/1] ;  Perimeter Institute for Theoretical Physics ;  Government of Canada through Industry Canada ;  Province of Ontario through the Ministry of Economic Development Innovation ;  NSFC [11322545, 11335012]
语种: 英语
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/20871
Appears in Collections:理论物理所2015年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
On the uniqueness of the non-minimal matter coupling in massive gravity and bigravity.pdf(284KB)期刊论文出版稿开放获取View Download

Recommended Citation:
Huang, QG,Ribeiro, RH,Xing, YH,et al. On the uniqueness of the non-minimal matter coupling in massive gravity and bigravity[J]. PHYSICS LETTERS B,2015,748(0):356-360.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Huang, QG]'s Articles
 [Ribeiro, RH]'s Articles
 [Xing, YH]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Huang, QG]‘s Articles
 [Ribeiro, RH]‘s Articles
 [Xing, YH]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: On the uniqueness of the non-minimal matter coupling in massive gravity and bigravity.pdf
格式: Adobe PDF
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace